# SDR FDEA202302170330

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: ARC08391
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING UPPER TRAILING EDGE SILL ARC0839-1 WAS FOUND CORRODED A VARIOUS   LOCATIONS DURING PROCCESS OF GETTING OK TO INSTALL BY W.C. 000589 STEP 7. REMOVED DAMAGED SILL, INSTALLED NEW FABRICATED SILLS AND SPLICED/REPAIRED AT XOSP   623 PER SRM 57-50-02-2R FIG 201 REPAIR 10 DWG ARC0839
